# SDR 2A6D20211018

- Difficulty date: October 18, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N339AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7267
- Aircraft time: 2,882 hours, 10,324 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,882 hours, 7,336 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: UNK
- Part serial: NA
- Condition: Gouged
- Location: Zone 100
- Part time: 2,882 hours, 10,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 7267 HAS A GOUGE LOCATED RBL 17.75 MEASURING APPROXIMATELY .017” IN DEPTH, .125” IN LENGTH, AND .100” IN WIDTH ON THE BOTTOM OF THE X1790.15 FRAME WHERE IT MATES WITH THE BELLY PANEL.
